Том 71
№ 11

All Issues

Doroshenko V. V.

Articles: 1
Article (Ukrainian)

On semigroups of order-preserving transformations of countable linearly ordered sets

Doroshenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 6. - pp. 723-732

We consider semigroups of endomorphisms of linearly ordered sets ℕ and ℤ and their subsemigroups of cofinite endomorphisms. We study the Green relations, groups of automorphisms, conjugacy, centralizers of elements, growth, and free subsemigroups in these subgroups.